Volume 11, issue 3 (2007)

Recent Issues

Volume 21
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Cohomological estimates for $\mathrm{cat}(X,\xi)$
1255

Michael Farber and Dirk Schütz

Desingularizing homology manifolds
1289

J Bryant, S Ferry, W Mio and S Weinberger

Group invariant Peano curves
1315

James W Cannon and William P Thurston

On the 2–loop polynomial of knots
1357

Tomotada Ohtsuki

Examples of exotic stratifications
1477

Bruce Hughes, Laurence R Taylor, Shmuel Weinberger and Bruce Williams

Deforming Euclidean cone 3–manifolds
1507

Joan Porti and Hartmut Weiß

Topological conformal field theories and gauge theories
1539

Kevin Costello

Hodge and signature theorems for a family of manifolds with fibre bundle boundary
1581

Eugénie Hunsicker

The Extended Bloch Group and the Cheeger–Chern–Simons Class
1623

Sebastian Goette and Christian K Zickert

A dual version of the ribbon graph decomposition of moduli space
1637

Kevin Costello

Triangle inequalities in path metric spaces
1653

Michael Kapovich

Harmonic sections in sphere bundles, normal neighborhoods of reduction loci, and instanton moduli spaces on definite 4–manifolds
1681

Andrei Teleman

Erratum: On iterated torus knots and transversal knots
1731

William W Menasco

Combinatorial Morse theory and minimality of hyperplane arrangements
1733

Mario Salvetti and Simona Settepanella

Finite group extensions and the Baum–Connes conjecture
1767

Thomas Schick

Convex projective structures on Gromov–Thurston manifolds
1777

Michael Kapovich

$6j$–symbols, hyperbolic structures and the volume conjecture
1831

Francesco Costantino

Publication of this issue is now complete.